Tardive dyskinesia

Stressed young man sitting on stairs outdoors

You’ve probably never heard of it…and you really don’t want to get it…

—-Important Message—-

These Booster Bites give men an instant testosterone boost

Can't see this image? Click on 'load images' or 'always allow images for this sender'

I’ll never take testosterone unless it’s a Booster Bite… and here’s why…

Many men don’t do well with testosterone delivered in injections or gels, myself included…

Because once a man gets testosterone injected or from any other “outside” source, his body understands that there’s no need to make any more natural testosterone.

So the body gets filled with toxic, fake testosterone.

Now something else happens to that testosterone. Part of it gets absorbed…

…but the other part gets turned into estrogen — the feminine hormone that grows breasts and damages a man’s libido further.

So now, knowing all this… the only thing left is to figure out how to naturally raise testosterone…

And all you have to do is pop one of these bite-size snacks in your mouth…

———-

Tardive dyskinesia

A friend of mine put her kid on Abilify — an antipsychotic treatment — on the counselor’s recommendation.

Much to her horror, her kid started displaying tics and involuntary body movements.

This is a condition called tardive dyskinesia and it can be permanent.

And it actually affects many men who are on different things…it’s not just about kids.

These movements most commonly involve the mouth, tongue, facial muscles, and upper extremities. Axial dyskinesias may also occur.

To make matters worse, nobody told her about this potential common side-effect. Not the counselor, not her doctor.

My friend got lucky. Her kid’s symptoms of tardive dyskinesia disappeared when she went off abilify…

…but not everyone gets that lucky. 

And you should KNOW about this potential side effect before you go on one of the treatments that can cause it.

Can't see this image? Click on 'load images' or 'always allow images for this sender'

Before I go further into this, it’s very important that you know to never go off of an antipsychotic med like abilify without consulting with your doctor.

Many antipsychotic meds require stepping down gradually under a doctor’s supervision.

Tardive Dyskinesia (TD) is a COMMON Side Effect of Antipsychotics

1 of the things that BLOWS me aways is how common of a side effect that this potentially permanent muscle tic is.

Recent reports state that the prevalence of tardive dyskinesia (TD) is 32% with typical antipsychotics, and 13% with atypical antipsychotics.

With nearly 1 out of 3 people who take treatments like Thorazine, Haldol, and Prolixin getting TD…

…and over 1 out of 10 people on the highly hyped Abilify getting it…

…you would think that doctors would MAKE SURE people know this is a potential side-effect and that it’s common.

Here are the treatments that commonly cause tardive dyskinesia:

  • Chlorpromazine
  • Fluphenazine
  • Haloperidol
  • Perphenazine
  • Prochlorperazine
  • Thioridazine
  • Trifluoperazine

And here are treatments where it’s a known side-effect, but  where TD is less common:

  • Metoclopramide (for stomach problems)
  • Antidepressants
    • Amitriptyline
    • Phenelzine
    • Sertraline
    • Trazodone
  • Levodopa (for Parkinson’s)
  • Anti-seizure treatments
    • Phenobarbital 
    • Phenytoin

Chemical-Induced Tardive Dyskinesia Can Be Permanent!

To make all of this SO MUCH WORSE. TD can be permanent — even AFTER you go off the treatment that caused it!

Neuroleptic-induced tardive dyskinesia (TD) that persists for 1 year or more following withdrawal of neuroleptics is usually said to be permanent. 

Before you go on any of the treatments listed above make sure you discuss the risks and rewards with your doctor.

I am personally not willing to go on a treatment that can cause TD unless there is absolutely no other alternative. And even then I would think long and carefully about it.

If you have to go on one of these treatments and start experiencing involuntary movements, make SURE that you talk to your doctor immediately.

Withdrawing from the treatment is often the best option, but with most of these treatments withdrawal needs to be under doctor supervision.

It’s extremely frustrating that a symptom as serious at tardive dyskinesia is not often better disclosed. 

It’s really up to you to know about it, because you might not be told otherwise.

—-Important Message for Men Taking Big Pharma Treatments—-

Men: are you taking one of these 5 dangerous medications?

Can't see this image? Click on 'load images' or 'always allow images for this sender'

I’ve discovered 5 Big Pharma treatments for men that are actually making men SICKER…

It seems crazy, but not all treatments are safe, despite doctors giving them out.

And it’s not the doctor’s fault… it’s the companies who make these treatments.

Like Bayer and Johnson and Johnson, the makers of Xarelto…

They finally settled for close to $800 million for failing to warn men about deadly bleeding episodes caused by Xarelto: 

Can't see this image? Click on 'load images' or 'always allow images for this sender'

And believe it or not, there are so many more Big Pharma companies doing the same thing…hiding dangerous side effects…

So do me a favor and check your bottles real quick…

These are the top 5 Big Pharma treatments to avoid (and I’ll give you a better, more natural alternative for each one).

———-


Matt Cook is editor-in-chief of Daily Medical Discoveries. Matt has been a full time health researcher for 26 years. https://www.dailymedicaldiscoveries.com/tramadol-and-meloxicam/ on sexual health issues not long ago. Matt is widely quoted on over 1,000,000 websites. He has over 300,000 daily newsletter readers. Daily Medical Discoveries finds hidden, buried or ignored medical studies through the lens of 100 years of proven science. Matt heads up the editorial team of scientists and health researchers. Each discovery is based upon primary studies from peer reviewed science sources following the https://www.dailymedicaldiscoveries.com/buspar-in-pregnancy/ to ensure accuracy.